# SDR ASAA2013031394160

- Difficulty date: March 13, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,219 hours, 6,311 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003128
- Condition: Failed
- Location: Flight Deck
- Part time: 21,436 hours, 6,421 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FMCS FAILED AFTER TAKEOFF. VTK DISPLAYED ON BOTH SIDES. RESTORED AFTER ABOUT 30 SECONDS. ALSO THE INITIAL POINT ON THE LEGS PAGE WAS REPLACED BY A DICO ON LIFTOFF. MAY HAVE BEEN THE FMCS STARTING TO FAIL.    FMCS BITE SHOWS NR 1 AND 2 FMC FAIL  REMOVED AND REPLACED NR 1 FMC COMPUTER REF MM 34-61-02-400-801. ALL REQUIRED SOFTWARE LOADED. FMCS OPS TEST GOOD. GROUND VERIFICATION GOOD. REPLACED NR 2 FMC COMPUTER REF. MM 34-61-02-400-801. LOADED ALL REQUIRED SOFTWARE. FMCS OPS TEST OK. GROUND VERIFICATION GOOD.
